Bir Kenmotsu Manifoldun Semi-İnvariant Altmanifoldlarının Submersiyonları
xmlui.dri2xhtml.METS-1.0.item-rights
info:eu-repo/semantics/openAccessDate
2021Metadata
Show full item recordAbstract
Bu çalışmada , bir Kenmotsu manifoldun semi-invariant altmanifoldundan hemen hemen kontakt manifolda submersiyonlar incelendi.Submersiyonlar için temel teoremler ve eğrilik ilişkileri elde edildi. In this paper, we introduce the submersions of semi-invariant submanifolds of a Kenmotsu manifold onto almost contact manifold. We also obtain the decomposition theorems for such submersions and derive the relation between curvatures.
Volume
2Issue
2Collections
- Öksüz Yayınları [1372]